# SDR F3LA200300150

- Difficulty date: October 20, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 57,739 hours, 33,537 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED AFT LOWER END OF NR 1 ENGINE PYLON AT STA. 363 CRACKED.  REPLACED NR 1 ENGINE AFT LOWER END "A" FRAME IAW SRM 51-40-02.
